# SDR AT0000272

- Difficulty date: April 3, 2000
- Submitted: June 8, 2000
- Operation: Air carrier
- Aircraft: N465AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21528
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE DENT AT BS 905 STRINGER 23R, OUT OF LIMITS.  REPAIRED IAW 737 SRM 53-30-3 FIGURE 28.
